EST	Friday, Oct. 22, 2021			Saturday, Oct. 23, 2021			
TIME	TRACK1 (VUE)	TRACK2 (AUDION)	TRACK3 (DEF-ZOOM)	TRACK1 (VUE)	TRACK2 (AUDION)	TRACK3 (DEF-ZOOM)	
7:00							
8:00	OPEN VIRTUAL TABLE NETWORKING (REMO)			OPEN VIRTUAL TABLE NETWORKING (REMO)			
8:45	DEF ANNOUNCEMENT ASSESSMENT OF THE PROPERTY OF			DEFINE COME DIGINAL LAND LAND			
9:00 9:10	DEF ANNOUNCEMENT - Michael Madrid (introduce Keynote speaker) You Can't Spell Culture without "CULT":			DEF WE	Eating The Culture	Signal vs. Noise: How	
9:15	Avoiding Groupthink and Breeding Innovation				Elephant in 5 Bites	to Solve the Problem	
9:30	KEYNOTE #1: Daniella Mestyanek Young Author UNCULTURED, Fall 2022 confirm - Audion Track		WORKSHOP	Paul Puckett	with the Right Contract Dolores Kuchina-		
			(2 break outs)	Paul Fuckett	Musina confirm - DEF Zoom		
9:45					speaker intro: Michael		
10:00		AI Tradecraft: Sharing	"Innovation Culture is		M. Customer Discovery	Failure: a discussion	
10:15		and Scaling Lessons	Collective Thinking		with USSOCOM	with Dan Ward and	
10:30		Learned	How to build and lead small teams to do big		Robert Jones	Mark Jacobsen	
	WORKSHOP (two breakouts)	Rich Kuzma	things."	WORKSHOP	Lisa R. Sanders	Dan Ward &	
		Ben Radford John McGunnigle	Dan Manning (Human Intelligence)	(two breakouts)	Leslie Babich	Mark Jacobsen	
		speaker intro: Rich	confirm - DEF Zoom		Speaker intro:	speaker intro:	
10:45		Kuzma	Speaker intro - Trish		Mike MacKay	Michael M. confirm - DEF Zoom	
11:00 11:15	PANEL: #ShareTheMicInCyber - Culture of Innovation Juliet Okafor / Matthew Braun / O'Shea Bowens				confirm - Audion Track	Conjuni DEI 200111	
11:15	Caroline Wong / Mari Galloway Speaker intro: TBA (Lauren - founder ShareTheMic) confirm - Audion Track LUNCH / OPEN VIRTUAL TABLE NETWORKING (REMO)				BREAK		
11:45				MilitaryMent	tors: Harvesting the Fruits of	DEF2015 Seeds	
12:00				Jim Perkins & Chevy Cook confirm - Audion Track speaker intro: Trish			
12:15	(optional - LUNCH & LEARN) DEF CORNERSTONE (Jed Weiner)						
12:30	How to Pitch: What Entrepreneurs need to know						
12:45	OR// Agora Leads Roundtable?				BREAK		
13:00 13:15			Blockchain (Spencer		CLOSING KEYNOTE:		
	WORKSHOP	"#giveadamn" Joy Shanaberger (Boone)	McDonald, Kristin Smith - CEO of Blockchain	"Slaying the U	Incertainty Dragon during Ir	novation Jousts"	
	(two breakouts)	confirm - Audion Track	Association)		Beam Maue		
		Speaker Intro.: Sergio Rodriguera		Speaker intro: Trish confirm - Audion			
13:45		Dolores	confirm - DEF Zoom		commi - Audion		
14:00		BREAK		DEF ANNOU	NCEMENT (Michael - new E), DEF2022, etc.)	
14:15			Accelerate People Or	LUNC	H / SOCIALS / NETWORKING	by Agora	
14:30		DCODE - Gov. Perspective	Lose: Air Force Gaming				
	WORKSHOP (two breakouts)	Riya Patel (Dcode)	Zach Baumann				
		Cunnilina Intern	an ankan into				
		Speaker Intro. Brendan Karp	speaker into. Chau Nguyen				
14:45		confirm - Audion Track	confirm - DEF Zoom				
15:00		BREAK Innovators, Entrepreneurs,					
15:15 15:30		and Intrapreneurs - How	A Story of Innovation in				
_5.50		NSIN Brings Them all Into the National Security Space	Annapolis, by				
	WORKSHOP		Midshipmen Josh Kaplowitz (15 min.)				
	(two breakouts)	Abi Desjardins					
		Speaker Introduction	DEF Zoom				
		Trish Martinelli	speaker intro:				
15:45	KENNIOTE EIGEN	confirm - Audion Track	Sean Heritage				
16:00 16:15	KEYNOTE FIRESIDE CHAT: Safi Bahcall (hosted by Josh Marcuse) Billeted for 30min but will leave plenty of time on the back end in case Safi is						
16:30		comfortable running over					
	Speaker Int	ro. Josh Marcuse (Board of D	irector of DEF)				
16:45							
	Speaker int	confirm - Audion Track					
16:45	Speaker into	confirm - Audion Track					